Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've noticed that I've been getting this ringing in the ear lately... very often but very mild..but enough to really annoy me... cry.gif

I'm takin 100mg a day right now... so i'm going to decrease the dose to 80mg when everything was fine...

did anybody have this problem? did it go away? please help me...i'm really scared

Share this post


Link to post
Share on other sites

so i stopped takin the med... cry.gif

it started to get worse the last couple of days so i'm hoping it will go away after a while...

oh..man..can life be any worse?

Share this post


Link to post
Share on other sites

ok.. i think my tinnitus was caused by taking Accutane AND Bactrim at the same time. Both are tinnitus causing drugs, and Bactrim seems to have affected a lot of people by causing tinnitus. I think this Bactrim shit...

Share this post


Link to post
Share on other sites

yeah i get it a lot, but it always goes away, im on 80mg, quite often it comes when i suddenly jerk my head, doesnt really bother me but it worries me it mite stay

Share this post


Link to post
Share on other sites

I got it 3 months ago while on tane. I stopped because of it but it's still there :/

Share this post


Link to post
Share on other sites

I was on like 40mg/day which for my weight was roughly 0.5mg/kg, which is about the lowest dose they give out. I don't think it's dose related but more how your body reacts to it.

Share this post


Link to post
Share on other sites

When u hear a ring in ur ear it means that someone is talking smack on u..well okay thats just my theory.. =D dont listen to me..haha. Well uhmm u can stop it for a while if it really irritates u..thats awl i can give ya. Just go with ur first natural instinct. I know its hard cos i cant do it either..i forget which one was my first instinct and which ones was my second.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×